# SDR DALA1212689202

- Difficulty date: January 19, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS TRIANGULAR DOUBLER CORRODED AT AFT CARGO STA 1395 AFT PRESSURE BULKHEAD CTR LOWER FACE.  REMOVED DOUBLER, THEN REMOVED CORROSION AND WAS FOUND TO BE OUT OF LIMITS PER MD90 SRM 51-10-03.  LOCATED AND DRILLED NEW DOUBLER PER MD90 SRM 51-10-05, AND RE-INSTALLED NEW DOUBLER PER MD 90 SRM 53-30-05.
